# SDR SWAA2021070892392

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 72,116 hours, 43,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MAIN FLAP O/B L/E RIB CRACKED O/B OF AFT FLAP DRIVE ARM. REMOVED CRACKED RIB IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW RIB IAW SRM 51-40-05-0G-0 AND DWG 113A2213 REV- AND 113A2100 REV E.  TREATED AND PRIMED NEW RIB IAW AMM 51-21-41 51-21-99 & EO 21-157-01920-WIP1.  LOCATED AND DRILLED NEW RIB IAW SRM 51-40-05-0G-0 AND DWG 113A2213 REV- AND 113A2100 REV E . ACCOMPLISHED EA 21-157-01920-WIP1 AND 21-157-01920.  INSTALLED NEW RIB IAW SRM 51-40-02-G-0 DWG 113A2100 REV C. APPLIED TOP COAT IAW AMM 51-21-73-370-804.
